# SDR 99ZZZX1523

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1132Q
- Make and model: Piper PA-32-300
- Aircraft serial: 327740046
- Engine: Lyc IO540K1A5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED FUEL STAINS ON NR 3 FUEL INJECTOR AND SUPPLY TUBE.  UPON REMOVAL OF INJECTOR, FOUND 2 SMALL CRACKS IN THE TOP LIP AREA WHERE THE BALL END OF THE INJECTOR LINE SEATS.
